Visita y charla del profesor Gil Kaplan

May ’14May
2629
May ’14
27
11:30

El profesor Gil Kaplan, de la School of Computer Science del Academic College of Tel Aviv-Yafo (Israel), visitará el Departament d’Àlgebra de la Universitat de València entre los días 26 y 29 de mayo de 2014. El profesor Kaplan es especialista en teoría abstracta de grupos finitos.

El martes 27 de mayo, a las 11.30, impartirá la charla titulada

Nilpotency, solvability and the twisting function of finite groups

en el seminario del Departament d’Àlgebra de la Universitat de València (segundo piso de la Facultat de Matemàtiques). Estáis todos invitados.

 

Paper “On a class of supersoluble groups” accepted for publication in Bull. Aust. Math. Soc.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

On a class of supersoluble groups

Bull. Aust. Math. Soc., in press

http://dx.doi.org/10.1017/S0004972714000306

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract: A subgroup H of a finite group G is said to be S-permutable in G if H permutes with every Sylow q-subgroup of G for all primes q not dividing |H|. A finite group G is an MS-group if the maximal subgroups of all the Sylow subgroups of G are S-semipermutable in G. The aim of the present paper is to characterise the finite MS-groups.
2010 Mathematics subject classification: 20D10, 20D15, 20D20

Keywords: Finite group, soluble PST-group, T_0-group, MS-group, BT-group.

Paper “Some subgroup embeddings in finite groups” accepted for publication in J. Adv. Res.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups

J. Adv. Res., in press

http://dx.doi.org/10.1016/j.jare.2014.04.004

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract: In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

2010 Mathematics subject classification:

20D05, 20D10, 20F16

Keywords: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup.

 

Paper “On conjugacy of supplements of normal subgroups of finite groups” published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, L. M. Ezquerro

On conjugacy of supplements of normal subgroups of finite groups

Bull. Aust. Math. Soc., 89 (2014), 293–299

http://dx.doi.org/10.1017/S0004972713000506

Abstract

The objective of this paper is to find some sufficient conditions to ensure the conjugacy of supplements of a normal subgroup of a soluble group.

2010 Mathematics subject classification: primary 20D10; secondary 20D15, 20D20

Keywords and phrasesfinite groups, supplements, Schunck classes, formations

Paper “On the abnormal structure of finite groups” published in Revista Matemática Iberoamericana

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Adolfo Ballester-Bolinches, John Cossey, Ramón Esteban-Romero

On the abnormal structure of finite groups

Rev. Mat. Iberoamericana., 30, 13-24 (2014)

http://dx.doi.org/10.4171/rmi/767

Abstract: We study finite groups in which every maximal subgroup is supersoluble or normal. Our results answer some questions arising from papers of Asaad and Rose.


MSC: 20D10, 20D05, 20F16
Keywords: Finite group, supersoluble group, maximal subgroup

Paper “On a problem posed by S. Li and J. Liu” published in Arch. Math.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Adolfo Ballester-Bolinches, Shouhong Qiao

On a problem posed by S. Li and J. Liu

Arch. Math., 102, 109-111 (2014)

http://dx.doi.org/10.1007/s00013-014-0617-5

Abstract: A subgroup H of a finite group G is said to be Hall normally
embedded in G if there is a normal subgroup N of G such that H is a
Hall subgroup of N . The aim of this note is to prove that a group G has
a Hall normally embedded subgroup of order |B| for each subgroup B of
G if and only if G is soluble with nilpotent residual cyclic of square-free
order. This is the answer to a problem posed by Li and Liu (J. Algebra
388:1–9, 2013).


MSC: 20D10, 20D20
Keywords: Finite group, soluble group, Hall subgroups

Paper “On the intersection of certain maximal subgroups of a finite group” to appear in J. Group Theory

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

Adolfo Ballester-Bolinches, James C. Beidleman, Hermann Heineken, Matthew F. Ragland, Jack Schmidt

On the intersection of certain maximal subgroups of a finite group

J. Group Theory, in press

http://dx.doi.org/10.1515/jgt-2013-0052

Abstract:  Let $\Delta(G)$ denote the intersection of all non-normal maximal subgroups of a group G. We introduce the class of T2-groups which are defined as the groups G for which $G/\Delta(G)$ is a T-group, that is, a group in which normality is a transitive relation. Several results concerning the class T2 are discussed. In particular, if G is a solvable group, then Sylow permutability is a transitive relation in G if and only if every subgroup H of G is a T2-group such that the nilpotent residual of H is a Hall subgroup of H.

Paper “On a paper posed by S. Li and J. Liu” to appear in Arch. Math.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

Adolfo Ballester-Bolinches, Shouhong Qiao

On a problem posed by S. Li and J. Liu

Arch. Math., in press

http://dx.doi.org/10.1007/s00013-014-0617-5

Abstract: A subgroup H of a finite group G is said to be Hall normally
embedded in G if there is a normal subgroup N of G such that H is a
Hall subgroup of N . The aim of this note is to prove that a group G has
a Hall normally embedded subgroup of order |B| for each subgroup B of
G if and only if G is soluble with nilpotent residual cyclic of square-free
order. This is the answer to a problem posed by Li and Liu (J. Algebra
388:1–9, 2013).


MSC: 20D10, 20D20
Keywords: Finite group, soluble group, Hall subgroups

 

Paper “Prefactorized subgroups in pairwise mutually permutable products” published in Ann. Mat. Pura Appl.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera

Prefactorized subgroups in pairwise mutually permutable subgroups

Ann. Math .Pura Appl., 192(6), 1043-1057 (2013)

http://dx.doi.org/10.1007/s10231-012-0257-y

Abstract

We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case of soluble groups, it is shown that a prefactorized Carter subgroup and a prefactorized system normalizer exist. A less stringent property have F-residual, F-projector and F-normalizer for any saturated formation F including the supersoluble groups.

MSC: 20D10, 20D20

Keywords: Finite group, Permutability, Factorization, Saturated formation.

Paper “On a problem of L.A. Shemetkov on superradical formations of finite groups” published in J. Algebra

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, S. F. Kamornikov, V. N. Tyutyanov

On a problem of L.A. Shemetkov on superradical formations of finite groups

J. Algebra, 403, 69-76 (2014)

http://dx.doi.org/10.1016/j.jalgebra.2014.01.004

Abstract: Subgroup-closed saturated formations F which are closed under taking products of F-subnormal F-subgroups are studied in the paper. Our results can be regarded as further developments in the hunt for a solution of a problem proposed by L.A. Shemetkov in 1999 in the Kourovka Notebook.

MSC: 20D10, 20D20
Keywords: Finite group, saturated formation, critical group